Alert archive / Mississippi / Special Weather Statements in 2021

Special Weather Statement, NWS Jackson, MS

October 5, 2021Winston County, Mississippi

NWS Jackson, MS issued this special weather statement at Oct 5, 2021, 5:32 PM CDT for Winston County, Mississippi. It was in force for 43 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 5, 2021, 5:32 PM CDT (22:32 UTC)
Expired
Oct 5, 2021, 6:15 PM CDT
In force
43 min
Issued by
NWS Jackson, MS
Hail
0.88 in
Wind
40

County Winston County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 118 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 5, 6:00 PM CDTHAIL 13 Wsw Noxapater, MSNICKEL TO QUARTER HAIL.
Oct 5, 6:10 PM CDTHAIL 1Noxapater, MSREPORT RELAYED FROM THE MAYOR OF NOXAPATER.
Oct 5, 6:20 PM CDTHAIL 1.252 Se Louisville, MS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.5 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2021-10-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1228 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2021-10-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1228 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
743 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-41 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

334 
WWUS84 KJAN 052232
SPSJAN

Special Weather Statement
National Weather Service Jackson MS
532 PM CDT Tue Oct 5 2021
 
MSZ038-052315-
Winston MS-
532 PM CDT Tue Oct 5 2021

...A strong thunderstorm will impact portions of southwestern Winston
County through 615 PM CDT...

At 532 PM CDT, Doppler radar was tracking a strong thunderstorm near
Center Ridge, or 9 miles southwest of Louisville, moving east at 5
mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible.

This storm will remain over mainly rural areas of southwestern
Winston County, including the following locations... Noxapater.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

&&

LAT...LON 3293 8902 3293 8918 3309 8921 3317 8918
      3317 8900
TIME...MOT...LOC 2232Z 279DEG 6KT 3302 8916 

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

$$

DC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Oct 5, 2:43 PM CDT, 2 hours 49 minutes earlier.

Area forecast discussion, Oct 5, 2:43 PM CDT, 2 hours 49 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
243 PM CDT Tue Oct 5 2021

.DISCUSSION...
Tonight and tomorrow...
Afternoon convection is ongoing with some strong/few severe cells
mixed in and evolving as expected. Several cells will contain
small hail due to steep lapse rates and cold mid/upper level
temps. A few of the more intense cells will support hail to around
quarter size and some stronger wind gusts. Much of this activity
should begin to diminish in the 7-9pm range. PoPs are highest for
the remainder of the afternoon, then decrease quickly in that
early evening period.

The rest of tonight will offering some clearing and cooling temps.
The surface pressure pattern will be benign as we remain under the
stacked and filling upper low. With wet soils from afternoon rains,
fog will become a concern as temps fall into the lower 60s and a
good portion of the area slips into the upper 50s. Several MOS
guidance members are quite aggressive with more upper 50s for lows.
I can see this playing out, but used more of a blend of MOS/NBM for
lows. Guidance is also more aggressive with fog development tonight
across the E/SE. Going with a combo of guidance and persistence,
will have some fog in the grids late tonight and also have a HWO
graphic to highlight the threat. At this time, highest confidence in
in the Pine Belt region. Will hold off on a advisory at this time
and let the evening shift evaluate things.

Wednesday we will see less precip over the area with the best
chances E/NE. Fog and any low clouds look to burn off quickly and
allow for warming conditions in the 80-85 range. /CME/

Wednesday night through Monday...
The upper low retrogrades slightly to the northwest before getting
kicked downstream from a wave dropping into the Pac coast. Guidance
is holding on to some of the showers in the extreme east Wednesday
evening...but diminishing before midnight. 12Z ECMWF and 12Z GFS
looking almost identical now in handling the progression of the
upper low and the depth of it through Thursday afternoon. Majority
of the convection is shunted off to the east, though will be close
enough to the MS/AL border that it will be close. The low ejects out
of the region Thursday and tracks to the northeast, leaving the
forecast area dry for the remainder of the week. Warmer temps in the
midlevels edges over from the desert SW and in concert with
increasing sunshine...drive the temps a few degrees above seasonal
normals by the weekend. It is worth noting that the 850mb temps are
creeping up slightly over previous forecasts.  As it is the temps
for the Sat/Sun time frame are maxing out in the mid to upper 80s,
if the trend continues, some portions of the Delta and the ArkLaMiss
region will be approaching a max of 90F this weekend.

&&

.AVIATION...
18Z TAF discussion:
Main focus this afternoon will be storms and timing the in/out
elements of the overall scattered activity. The evening and
initial part of the overnight will be quiet. Focus shifts to
lowing visibilities (fog) and ceilings for later in the night
period. Guidance is more on board for IFR/LIFR conditions over the
E/SE sites with the lowest conditions occurring in the 09-14z
window. Improvement looks to be quick in the 14-16z window. Less
precip activity for the afternoon hours. /CME/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       61  83  63  84 /  10  14   3   5
Meridian      62  81  63  82 /  21  28  14  10
Vicksburg     60  84  63  86 /  13   8   1   1
Hattiesburg   63  82  63  84 /   8  17   9   8
Natchez       60  82  62  84 /   2   4   1   0
Greenville    61  83  63  85 /  21  19   2   2
Greenwood     61  82  62  84 /  22  17   4   4

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

CME/HJS
Hazardous weather outlook, Oct 5, 2:44 PM CDT, 2 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
244 PM CDT Tue Oct 5 2021

ARZ074-075-LAZ007>009-015-023>026-MSZ018-040-041-059-060-060745-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Franklin LA-Catahoula-Tensas-Concordia-Bolivar-Issaquena-Sharkey-
Jefferson-Adams-
244 PM CDT Tue Oct 5 2021

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, northwest Mississippi, southwest
Mississippi, and west central Mississippi.

.DAY ONE...Tonight and Wednesday

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Monday.

MSZ019-025-034-035-042-060745-
Sunflower-Leflore-Washington-Humphreys-Yazoo-
244 PM CDT Tue Oct 5 2021

This hazardous weather outlook is for portions of central
Mississippi, north central Mississippi, and northwest
Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Through the remainder of this afternoon

Through the remainder of this afternoon, isolated severe
thunderstorms are possible. Some thunderstorms could produce
small hail.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon.

MSZ026>033-036>039-043>046-049>052-055>058-064-065-060745-
Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-
Holmes-Attala-Winston-Noxubee-Madison MS-Leake-Neshoba-Kemper-
Rankin-Scott-Newton-Lauderdale-Simpson-Smith-Jasper-Clarke-
Jefferson Davis-Covington-
244 PM CDT Tue Oct 5 2021

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, north central Mississippi,
northeast Mississippi, south central Mississippi, and southeast
Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Through the remainder of this afternoon

FOG
THREAT...Limited
TIMING...Tonight through Wednesday

Through the remainder of this afternoon, isolated severe
thunderstorms are possible. Some thunderstorms could produce
small hail.

(https://www.weather.gov/images/jan/graphicast/2.png)

Tonight through wednesday, patchy dense fog is possible with
visibilities potentially down to a quarter of a mile.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon.

LAZ016-MSZ047-048-053-054-061>063-060745-
Madison LA-Warren-Hinds-Claiborne-Copiah-Franklin MS-Lincoln-
Lawrence-
244 PM CDT Tue Oct 5 2021

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, south central Mississippi,
southwest Mississippi, and west central Mississippi.

.DAY ONE...Tonight and Wednesday

FOG
THREAT...Limited
TIMING...Tonight through Wednesday

Tonight through wednesday, patchy dense fog is possible with
visibilities potentially down to a quarter of a mile.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Monday.

MSZ066-060745-
Jones-
244 PM CDT Tue Oct 5 2021

This hazardous weather outlook is for portions of southeast
Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Through the remainder of this afternoon

FOG
THREAT...Elevated
TIMING...Tonight through Wednesday

Through the remainder of this afternoon, isolated severe
thunderstorms are possible. Some thunderstorms could produce
small hail.

(https://www.weather.gov/images/jan/graphicast/2.png)

Tonight through wednesday, areas of dense fog with visibilities a
quarter mile or less are likely.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon.

MSZ072>074-060745-
Marion-Lamar-Forrest-
244 PM CDT Tue Oct 5 2021

This hazardous weather outlook is for portions of south central
Mississippi, and southeast Mississippi.

.DAY ONE...Tonight and Wednesday

FOG
THREAT...Elevated
TIMING...Tonight through Wednesday

Tonight through wednesday, areas of dense fog with visibilities a
quarter mile or less are likely.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Monday.

36

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*FOG*
Significant...Widespread dense fog with visibilities a quarter
 mile or less are likely.
Elevated...Areas of dense fog with visibilities a quarter mile
 or less are likely.
Limited...Patchy dense fog is possible with visibilities
 potentially down to a quarter of a mile.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Special weather statement, Oct 5, 4:37 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Jackson MS
437 PM CDT Tue Oct 5 2021

MSZ037-043-044-052200-
Attala MS-Leake MS-Madison MS-
437 PM CDT Tue Oct 5 2021

...A strong thunderstorm will impact portions of northwestern Leake,
south central Attala and northeastern Madison Counties through 500 PM
CDT...

At 437 PM CDT, Doppler radar was tracking a strong thunderstorm near
Camden, or 13 miles west of Carthage, moving southeast at 5 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Thomastown around 440 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3278 8982 3299 8979 3298 8964 3284 8957
      3274 8958 3268 8978
TIME...MOT...LOC 2137Z 319DEG 6KT 3280 8976

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

DC
Special weather statement, Oct 5, 4:45 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Jackson MS
445 PM CDT Tue Oct 5 2021

MSZ035-036-052215-
Humphreys MS-Holmes MS-
445 PM CDT Tue Oct 5 2021

...A strong thunderstorm will impact portions of west central Holmes
and southeastern Humphreys Counties through 515 PM CDT...

At 445 PM CDT, Doppler radar was tracking a strong thunderstorm near
Belzoni, moving south at 10 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Thornton around 510 PM CDT.

Other locations impacted by this storm include Silver City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3321 9027 3301 9021 3301 9033 3302 9035
      3301 9036 3301 9044 3300 9045 3300 9057
      3319 9055
TIME...MOT...LOC 2145Z 344DEG 9KT 3312 9041

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

DC
Special weather statement, Oct 5, 4:48 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Jackson MS
448 PM CDT Tue Oct 5 2021

MSZ034-035-052215-
Washington MS-Humphreys MS-
448 PM CDT Tue Oct 5 2021

...A strong thunderstorm will impact portions of southeastern
Washington and northwestern Humphreys Counties through 515 PM CDT...

At 448 PM CDT, Doppler radar was tracking a strong thunderstorm near
Darlove, or near Hollandale, moving south at 10 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Murphy around 515 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3327 9076 3326 9061 3310 9059 3310 9083
      3327 9084 3328 9076
TIME...MOT...LOC 2148Z 344DEG 8KT 3319 9073

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

DC
Local storm report, Oct 5, 4:55 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
455 PM CDT TUE OCT 5 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             DARLOVE                 33.23N 90.78W
10/05/2021  E1.00 INCH       WASHINGTON         MS   PUBLIC

            HAIL UP TO AROUND THE SIZE OF QUARTERS FELL
            NEAR DARLOVE.

&&

NF
Special weather statement, Oct 5, 5:21 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Jackson MS
521 PM CDT Tue Oct 5 2021

MSZ044-045-052245-
Neshoba MS-Leake MS-
521 PM CDT Tue Oct 5 2021

...A strong thunderstorm will impact portions of southeastern Leake
and southwestern Neshoba Counties through 545 PM CDT...

At 521 PM CDT, Doppler radar was tracking a strong thunderstorm over
Madden, or 8 miles northwest of Prospect, moving southeast at 5 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of southeastern Leake
and southwestern Neshoba Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3261 8941 3271 8940 3271 8928 3261 8924
TIME...MOT...LOC 2221Z 332DEG 6KT 3265 8935

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

DC
Special weather statement, Oct 5, 5:32 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Jackson MS
532 PM CDT Tue Oct 5 2021

MSZ038-052315-
Winston MS-
532 PM CDT Tue Oct 5 2021

...A strong thunderstorm will impact portions of southwestern Winston
County through 615 PM CDT...

At 532 PM CDT, Doppler radar was tracking a strong thunderstorm near
Center Ridge, or 9 miles southwest of Louisville, moving east at 5
mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of southwestern
Winston County, including the following locations... Noxapater.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3293 8902 3293 8918 3309 8921 3317 8918
      3317 8900
TIME...MOT...LOC 2232Z 279DEG 6KT 3302 8916

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

DC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 4, 9:10 PM CDTFlash Flood WarningJANCovington, Jefferson Davis2 hr
Oct 4, 9:29 PM CDTSevere Thunderstorm WarningJANSmith46 min
Oct 5, 6:49 AM CDTRiver Flood WarningJANLeake54 hr
Oct 5, 1:14 PM CDTSpecial Weather StatementJANMontgomery31 min
Oct 5, 1:18 PM CDTSpecial Weather StatementJANGrenada27 min
Oct 5, 1:32 PM CDTSpecial Weather StatementJANHinds28 min
Oct 5, 1:42 PM CDTSevere Thunderstorm WarningJANHinds32 min
Oct 5, 1:50 PM CDTSpecial Weather StatementJANMontgomery25 min
Oct 5, 2:06 PM CDTSpecial Weather StatementJANRankin24 min
Oct 5, 2:18 PM CDTSpecial Weather StatementJANRankin27 min
Oct 5, 2:24 PM CDTSpecial Weather StatementJANGrenada36 min
Oct 5, 2:26 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada31 min
Oct 5, 2:28 PM CDTSpecial Weather StatementJANTallahatchie32 min
Oct 5, 2:49 PM CDTSpecial Weather StatementJANHolmes26 min
Oct 5, 2:55 PM CDTSpecial Weather StatementJANCopiah35 min
Oct 5, 2:58 PM CDTSpecial Weather StatementJANLeflore32 min
Oct 5, 3:04 PM CDTSevere Thunderstorm WarningJANCarroll, Leflore41 min
Oct 5, 3:28 PM CDTSevere Thunderstorm WarningJANCopiah47 min
Oct 5, 4:02 PM CDTSpecial Weather StatementJANHolmes28 min
Oct 5, 4:37 PM CDTSpecial Weather StatementJANLeake23 min
Oct 5, 4:45 PM CDTSpecial Weather StatementJANHumphreys30 min
Oct 5, 4:48 PM CDTSpecial Weather StatementJANHumphreys27 min
Oct 5, 4:56 PM CDTSevere Thunderstorm WarningJANSharkey, Washington49 min
Oct 5, 5:02 PM CDTSevere Thunderstorm WarningJANAttala, Leake, Neshoba, Winston43 min
Oct 5, 5:21 PM CDTSpecial Weather StatementJANLeake24 min
Oct 5, 5:45 PM CDTSevere Thunderstorm WarningJANOktibbeha, Winston45 min
Oct 5, 5:55 PM CDTFlash Flood WarningJANWinston2 hr
Oct 5, 6:14 PM CDTSpecial Weather StatementJANNeshoba31 min
Oct 5, 6:19 PM CDTSpecial Weather StatementJANLowndes26 min
Oct 5, 6:29 PM CDTSevere Thunderstorm WarningJANKemper, Neshoba, Noxubee, Oktibbeha, Winston46 min
Oct 5, 12:42 PM CDTSpecial Weather StatementJANAshley33 min
Oct 5, 1:20 PM CDTSpecial Weather StatementJANAshley25 min
Oct 5, 1:50 PM CDTSpecial Weather StatementJANAshley25 min
Oct 5, 1:53 PM CDTSevere Thunderstorm WarningJANAshley15 min
Oct 5, 6:53 PM CDTSpecial Weather StatementJANChicot37 min

Nearby

Special Weather Statements in Mississippi, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.